# SDR AALA201606269003

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 11,474 hours, 4,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546900
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R SHOWS ARMED ON THE GROUND BUT INTERMITTENT IN FLIGHT.  MAINTENANCE PERFORMED OPS AND ADJUSTMENT CHECK OF THE 4R DOOR PROXIMITY SWITCHES IAW TSM 52-13-00-810-809-A AND 52-71-00-820-002-A WITH NO DEFECTS BEING NOTED.  REPLACED 4R DOOR SLIDE INDICATOR LIGHT, 3WN2, IAW AMM 52-73-21 AND ACCOMPLISHED A SATISFACTORY, OPS CHECK.
